×

Found 77 Documents (Results 1–77)

100
MathJax

Darboux system and separation of variables in the Goursat problem for a third order equation in \(\mathbb{R}^3\). (English. Russian original) Zbl 1445.37048

Russ. Math. 64, No. 4, 35-43 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 4, 43-53 (2020).
MSC:  37K25 37K30
PDF BibTeX XML Cite
Full Text: DOI

From non-symmetric particle systems to non-linear PDEs on fractals. (English) Zbl 1405.60142

Eberle, Andreas (ed.) et al., Stochastic partial differential equations and related fields. In honor of Michael Röckner, SPDERF, Bielefeld, Germany, October 10–14, 2016. Cham: Springer (ISBN 978-3-319-74928-0/hbk; 978-3-319-74929-7/ebook). Springer Proceedings in Mathematics & Statistics 229, 503-513 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hamilton operators and related integrable differential algebraic Novikov-Leibniz type structures. (English) Zbl 1402.35018

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXV. Workshop and summer school, Białowieża, Poland, June 26 – July 2, 2016. Cham: Birkhäuser (ISBN 978-3-319-63593-4/hbk; 978-3-319-63594-1/ebook). Trends in Mathematics, 93-100 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis of Vlasov-type equations under strong local alignment regime. (English) Zbl 1331.35345

PDF BibTeX XML Cite
Full Text: DOI arXiv

Decoupling of hydrodynamic-type systems into block triangular interacting subsystems. (English. Russian original) Zbl 1417.34037

Dokl. Math. 87, No. 2, 229-231 (2013); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk, Vol. 449, No. 6, 644-647 (2013).
MSC:  34A30 34A25 34C20
PDF BibTeX XML Cite
Full Text: DOI

Reciprocal transformations and integrable Hamiltonian hydrodynamic type systems. (English) Zbl 1183.37106

Manganaro, Natale (ed.) et al., Proceedings WASCOM 2007. 14th Conference on waves and stability in continuous media, Baia Samuele, Sicily, Italy, 30 June – 6 July 2007. Hackensack, NJ: World Scientific (ISBN 978-981-277-234-3/hbk). 1-6 (2008).
MSC:  37K35 37K05 35F20
PDF BibTeX XML Cite
Full Text: DOI Link

Compatible metrics of constant Riemannian curvature: local geometry, nonlinear equations, and integrability. (English. Russian original) Zbl 1083.53041

Funct. Anal. Appl. 36, No. 3, 196-204 (2002); translation from Funkts. Anal. Prilozh. 36, No. 3, 36-47 (2002).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Surfaces in 3-space possessing nontrivial deformations which preserve the shape operator. (English) Zbl 1035.53007

Guest, Martin (ed.) et al., Differential geometry and integrable systems. Proceedings of the conference, Tokyo, Japan, July 17–21, 2000. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-2938-6/pbk). Contemp. Math. 308, 145-159 (2002).
Reviewer: St. Hineva (Sofia)
MSC:  53A05 37K25
PDF BibTeX XML Cite
Full Text: arXiv

A theorem on multiplicators in nonhomogeneous Hölder spaces and some of its applications. (English. Russian original) Zbl 1025.47016

J. Math. Sci., New York 115, No. 6, 2792-2802 (2003); translation from Zap. Nauchn. Semin. POMI 271, 156-174 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Compatible Poisson structures of hydrodynamic type and associativity equations. (English. Russian original) Zbl 0985.37071

Bukhshtaber, V. M. (ed.) et al., Solitons, geometry, and topology: on the crossroads. Collected papers dedicated to the 60th birthday of Academician Sergei Petrovich Novikov. Transl. from the Russian. Moscow: MAIK Nauka/Interperiodica, Proc. Steklov Inst. Math. 225, 269-284 (1999); translation from Tr. Mat. Inst. Steklova 225, 284-300 (1999).
MSC:  37K10 37K25 35Q53
PDF BibTeX XML Cite

The Monge-Ampère equation and its connection with systems of hydrodynamic type. (English) Zbl 0934.35132

Maiellaro, Michele (ed.) et al., The proceedings of the 9th international conference on Waves and stability in continuous media, Bari, Italy, October 6-11, 1997. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 57, 187-198 (1998).
Reviewer: G.Porru (Cagliari)
MSC:  35Q35 76T10
PDF BibTeX XML Cite

Invariant integrability criterion for equations of hydrodynamic type. (English. Russian original) Zbl 0872.35084

Funct. Anal. Appl. 30, No. 1, 15-22 (1996); translation from Funkts. Anal. Prilozh. 30, No. 1, 18-29 (1996).
MSC:  35Q35 37J35 37K10
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the integrability of the averaged KdV and Benney equations. (English) Zbl 0849.35123

Ercolani, N. M. (ed.) et al., Singular limits of dispersive waves. Proceedings of a NATO advanced research workshop, Lyons, France, July 8-12, 1991. New York, NY: Plenum. NATO ASI Ser., Ser. B, Phys. 320, 143-155 (1994).
PDF BibTeX XML Cite

An invariance criterion for the integrability of systems of equations of hydrodynamic type. (Russian) Zbl 0981.37026

Kalyakin, L. A. (ed.), Integrability of dynamical systems. Ufa: RAN. Institut Matematiki s Vychislitel’nym Tsentrom. 27-48 (1994).
MSC:  37K10 35Q35
PDF BibTeX XML Cite

Attractors of hydrodynamic-type systems. (English) Zbl 0802.34065

Koptev, Yu. I. (ed.), Mathematical physics, applied mathematics and informatics. Commack, NY: Nova Science Publishers, Inc.. 231-266 (1993).
MSC:  34D45 37D45 34-02
PDF BibTeX XML Cite

Hydrodynamics of soliton lattices: Differential geometry and Hamiltonian formalism. (English) Zbl 0822.35114

Girardi, M. (ed.) et al., Progress in variational methods in Hamiltonian systems and elliptic equations. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 243, 144-156 (1992).
Reviewer: J.Chrastina (Brno)
MSC:  35Q51 37J99 39A12
PDF BibTeX XML Cite

Theoretical and applied mechanics. Proceedings of the XVIIth international congress of theoretical and applied mechanics, held in Grenoble, France, 21-27 August, 1988. (English) Zbl 0686.73001

International Union of Theoretical and Applied Mechanics (IUTAM). Amsterdam etc.: North-Holland. xxxix, 454 p. $ 144.75; Dfl 275.00 (1989).
Reviewer: M.N.L.Narasimhan
PDF BibTeX XML Cite

Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory. (English. Russian original) Zbl 0712.58032

Russ. Math. Surv. 44, No. 6, 35-124 (1989); translation from Usp. Mat. Nauk 44, No. 6(270), 29-98 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software